MathSciNet Relay Station
MathSciNet bibliographic data
MR2838340 58J05 (35A02 35B06 35J91 53C21)
Bartolucci, Daniele; Lin, Chang-Shou; Tarantello, Gabriella Uniqueness and symmetry results for solutions of a mean field equation on $\Bbb S\sp 2$ via a new bubbling phenomenon. Comm. Pure Appl. Math. 64 (2011), no. 12, 1677–1730.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement